# SDR YENA2025101601041

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271NX
- Aircraft serial: 12274
- Aircraft time: 3,473 hours, 646 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 10146003
- Part serial: LSGCAY6494
- Condition: Faulted
- Location: Nr 2  Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1178, LAS-BOS. (ETOPS)  CR 2 ALERT (APPROVAL REQUIRED FOR RESOLUTION) ENG 2 TURB COOL FAULT AFTER LANDING ( TCC/TACC VALVE ); REMOVED AND REPLACED ENG 2 TURBINE CASE COOLING AIR VALVE IAW AMM 75-24-01. OPS CK GOOD. PLACARD REMOVED, MX-4 UPDATED, MCC NOTIFIED.
